ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О формах треугольников, образованных точками пуассоновского процесса на плоскости

Оганян, В. К. (1985) О формах треугольников, образованных точками пуассоновского процесса на плоскости. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (2). pp. 59-63. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Հարթության վրա պուասոնյան պրոցեսի կետերով առաջացած եռանկյունիների ձևերի մասին։ On the existence of the solution of nonhomogenous differential equations with constant coeficients in the class of functionals of the polynomial growth.
Uncontrolled Keywords:Օհանյան Վ. Կ., Ohanian V. K.
Subjects:Q Science > QA Mathematics
ID Code:4967
Deposited By:NAS Reports
Deposited On:14 Feb 2013 13:20
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page